# SDR SWI2025F00947

- Difficulty date: April 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY NET TIE DOWN BRACKET HAS CORROSION IN MULTIPLE LOCATIONS AT APPROX FS565 BETWEEN STGR 22L AND STGR 23L.  )INSTALLED NEW TIE DOWN BRACKET IAW SRM 51-42-21-001-001-A01 AND DWG SH670-33600 REV -AD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
